# SDR AALA20161230026

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 54,803 hours, 14,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: P2010031302
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AFT GALLEY EXIT SIGN INOPERATIVE DUE TO QUICK DISCONNECT LOOSE IN BETWEEN GALLEY AND SIDE WALL. REMOVED AND REPLACED EXIT SIGN ASSEMBLY IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
